The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.25 NO.1 / 2000 )
home Singularly Perturbed Dirichlet Problems in Randomly Perforated Domains
Pages 355-375
Viet Ha Hoang,
home Hypoelliptic Vector Fields and Almost Periodic Motions on the Torus $T^n$
Pages 337-354
Chen Wenyi, M. Y. Chi,
home On the Spatially Homogeneous Landau Equation for Hard Potentials Part II: H-Theorem and Applications
Pages 261-298
Laurent Desvillettes, Cedric Villani,
home On the Spatially Homogeneous Landau Equation for Hard Potentials Part 1: Existence, Uniqueness and Smoothness
Pages 179-259
Laurent Desvillettes, Cedric Villani,
home On the Role of Distance Function in Some Singular Perturbation Problems
Pages 155-177
Manuel del Pino, Patricio L. Felmer, Juncheng Wei,
home Existence and Multiplicity Results for Quasilinear Elliptic Differential Systems
Pages 125-153
Gianni Arioli, Filippo Gazzola,
home Asymmetric Fermi Surfaces for Magnetic Schrodinger Operators
Pages 319-336
Joel Feldman, Horst Knorrer, Eugene Trubowitz,
home A Removable Singularity Property for Cr Mappings Between Real Analytic Hypersurfaces
Pages 299-317
Xiaojun Huang,
home Dirichlet Boundary Value Problems of Landau-Lifshitz Equation
Pages 101-124
Yunmei Chen,
home Large Time Behaviour for Degenerate Parabolic Equations with Dominating Convective Term
Pages 73-99
Miguel Escobedo, Eduard Feireisl, Philippe Laurencot,
home Insensitizing Controls for a Semilinear Heat Equation
Pages 39-72
Luz de Teresa,
home Attractors of Parabolic Problems with Nonlinear Boundary Conditions. Uniform Bounds
Pages 1-37
Jose M. Arrieta, Alexandre N. Carvalho, Anibal Rodriguez-Bernal,